Narrow Results Clear All
Search results for "Nurses"
FDA Alert for Healthcare Professionals [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration alert reminds health care professionals that nimodipine should only be administered orally, and that intravenous or parenteral administration can cause serious adverse events.
Journal Article > Commentary
Phillips J. AACN Clin Issues. 2005;16:581-592.
The author summarizes factors that contribute to medical error and provides strategies for advanced practice nurses to nurture a culture of safety.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.